Nurofen Nurofen Long Lasting 300Mg 24 Capsules

€13.50

Code A367E97F90726192

Nurofen Long Lasting Capsules are for the short term management of backache and muscular pains and period pain (dysmenorrhea).

Add to Basket
Product Information

Nurofen Long Lasting contains ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs).
NSAIDs provide relief by changing the body’s response to pain, swelling and high temperature. The capsules have been specially designed to control the release of the active ingredient and so provide relief for up to 12 hours.

Nurofen Long Lasting Capsules are for the short term management of backache and muscular pains and period pain (dysmenorrhea).

Active Ingredients

Nurofen Long Lasting Capsules are prolonged release hard capsules that
contains ibuprofen 300mg in sustained release formulation.
Also contains: Sugar spheres, Povidone, Basic Butylated Methacrylate
copolymer, Ammino Methacrylate Copolymer Type A, Talc Colloidal
anhydrous silica, Capsule shell (contains gelatin), Printing ink (contains
red iron oxide E172 and yellow iron oxide E172).

How to Use

For oral administration and short-term use only. Take 1 or 2 capsules twice daily. The capsules should be taken together with water and swallowed whole. Do not chew the capsules. Leave at least 8 hours between doses. Do not take more than 4 capsules (1200mg) in any 24 hour period. Do not give to children under 12 years of age.

The lowest effective dose should be used for the shortest duration necessary to relieve symptoms. If you have an infection, consult a doctor without delay. If symptoms (such as fever and pain) persist or worsen (see Section 2) or the product is required for more than 3 days consult a doctor.

Elderly: NSAIDs should be used with caution particularly in elderly patients who are prone to adverse events. The lowest dose compatible with adequate safe clinical control should be employed.


Treatment should be reviewed at regular intervals and discontinued if no benefit is seen or intolerance occurs. Undesirable effects can be minimized by using the lowest effective dose for the shortest duration necessary to control symptoms.

If you take more Nurofen Long Lasting than you should:
If you have taken more Nurofen Long Lasting than you should, or if children have taken this medicine by accident always contact a doctor or nearest hospital to get an opinion of the risk and advice on action to be taken.

The symptoms can include nausea, stomach pain, vomiting (may be blood streaked), headache, ringing in the ears, confusion and shaky eye movement. At high doses, drowsiness, chest pain, palpitations, loss of consciousness, convulsions (mainly in children), weakness and dizziness,
blood in urine, cold body feeling, and breathing problems have been reported.

If you forget to take Nurofen Long Lasting
Take your tablets as usual. Do not take a double dose to make up for
forgotten tablets

Delivery Info

Delivery is FREE for e-gift cards

View our full Delivery & Collection information

Returns Policy

We want you to be completely satisfied with your order and we would hope to resolve any problems you may have. We are pleased to offer a no hassle 28 day returns policy for online orders.

Read our full Returns Policy

Store Reviews: Our Customers Love Us

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty